31/01/2019

Rigevidon

Combined pill

1/5

About the reviewer

Age
26-30
Time used
18 months - 3 years
Had children
No
Height
5'5"/165cm
Weight
60kg - 65kg / 9st 6lb - 10st 3lb
Currently using
No I've stopped using it

Experience

Within a few months of taking this pill I experienced by first migraine. I had never had migraines before and it was so severe (loss of sight in one eye) that I took myself to A&E. From then on I would experience a migraine once every two months. I did not go to my GP for the migraines as I was told by family and friends and information online that they can be linked to stress and I was quite stressed during this time. For the full two years I was never made aware by my GP that migraines could be a side effect or that if I was experiencing migraines I should not be taking the pill. In the second year of taking this pill I was given a repeat prescription for the pill, being a 6 months supply at a time. When I was finally asked to come in for a check up, this being the two year mark of taking the pill, I was asked if I had migraines. On telling the nurse that I had experienced them, she told me to stop taking the pill immediately and followed up with a call saying the doctor had said to not take this pill again.

Impact whilst taking

Mood
Very negatively
Weight
I gained weight
Periods
Lighter periods
Sex drive
Loss of sex drive

Side effects whilst taking

Migraines

Aura symptoms

Headaches

Enlarged breasts

Latex allergy

Back pain

Issues wearing contact lenses

High blood pressure

Vaginal discharge

Impact after using

Mood
Somewhat positively
Weight
I gained weight
Periods
3-6 months
Sex drive
Increased sex drive

No effects

Back pain

Tender breasts

Womb cramps

Experience after taking

I have not had a migraine since I stopped taking this pill. My periods are much heavier than they have ever been with quite extreme pain on the first day of the period.

Had a similar experience?

Leave a short review and help other women find the right method for them

Want advice?

Speak to one of our doctors about your concerns